Jump to content
Guests can now reply in ALL forum topics (No registration required!) ×
Guests can now reply in ALL forum topics (No registration required!)
In the Name of God بسم الله
Sign in to follow this  
OsamaHatum

Guy's Head Gets Swollen After Dying Hair

Rate this topic

Recommended Posts

Be careful what you wish for

LoyJKLo.jpg

XrYQJ6h.jpg

WgtaIPk.jpg

3ohA0NQ.jpg

VtfXrKm.jpg

M0yxM5y.jpg

aZDZXec.jpg

mJiJR9l.jpg

bGA1xNl.jpg

dmjRjxb.jpg

hmOa4i0.jpg

RcygClW.jpg

It's not a huge deal. It's called an allergic reaction. This isn't that common for hair-dye. In his particular case, he was just experiencing Anaphylaxis (Severe Allergic reaction) Facial swelling/edema. It's random for it to come from hair-dye, but hair-dye has chemicals in it, so it can happen.

Take note: If you use any products on you hair and/or skin, it can penetrate through your skin layers into the bloodstream. So, don't use products that irritate your skin! Be smart and safe.

Fii amaanillah <3

Edited by AhlulBayt_313

Share this post


Link to post
Share on other sites
Guest Inaya

i see no change in his hair

Obviously the first picture was taken after he just had died his hair. He wants to show off his new colour, look at that smile on his face.

He should have done the allergy test like perscribed on the package. Notice how the swelling sinks down to his face, poor guy.

Share this post


Link to post
Share on other sites

Obviously the first picture was taken after he just had died his hair. He wants to show off his new colour, look at that smile on his face.

He should have done the allergy test like perscribed on the package. Notice how the swelling sinks down to his face, poor guy.

you is smart

Share this post


Link to post
Share on other sites

I just find him ignorant all together, lol...His facial edema and swelling occurred and what did he do? Took loads of pictures. Seems to me this has happened to him before, so he was simply looking for attention. Anyone who has this type of reaction will go to an emergency room right away! Ahh, the thing's people do for attention kill me. :donno: :no:

Share this post


Link to post
Share on other sites

(bismillah)

(salam)

The guy is wearing different clothes, so the photos were taken on different days. Unless you know this guy in real life and he says it is from the hair dye, I would think he was taking a round of medication that caused his face swelling. Hope he is better by now.

Share this post


Link to post
Share on other sites

(bismillah)

(salam)

The guy is wearing different clothes, so the photos were taken on different days. Unless you know this guy in real life and he says it is from the hair dye, I would think he was taking a round of medication that caused his face swelling. Hope he is better by now.

A round of medication? What type of medication would a teenager be taking that would cause facial-edema? Maybe some over-the-counter medications...Which medication do you think it is? heheh

Edited by AhlulBayt_313

Share this post


Link to post
Share on other sites

I just find him ignorant all together, lol...His facial edema and swelling occurred and what did he do? Took loads of pictures. Seems to me this has happened to him before, so he was simply looking for attention. Anyone who has this type of reaction will go to an emergency room right away! Ahh, the thing's people do for attention kill me. :donno: :no:

I agree he is a moron for taking all of these pictures and not seeking medical attention

This is possible with hair dye kits and he is not the only person this has happened to (it's possible to have an allergic reaction even if there wasn't one with prior use of the product)

http://www.dailymail.co.uk/news/article-2059679/Another-teenager-left-horribly-swollen-face-allergic-reaction-hair-dye.html

http://www.dailymail.co.uk/news/article-2215970/I-thought-head-explode-Shocking-picture-shows-swollen-face-woman-32-allergic-reaction-hair-dye.html

Share this post


Link to post
Share on other sites

Most people with a peanut allergy will have this type of anaphylactic reaction (shock), and most medication's in the pharmacological world don't cause this much facial edema. If you have allerigies to medications such as Sulfa or Penicillin, those can cause facial swelling, but usually not this much, and respiratory arrest would happen right away (because medications stay in your bloodstream a lot longer). He probably knew he had a peanut allergry, ate some, and had his epinephrine pen sitting next to him. Clever joke, but still ignorant.

I agree he is a moron for taking all of these pictures and not seeking medical attention

This is possible with hair dye kits and he is not the only person this has happened to (it's possible to have an allergic reaction even if there wasn't one with prior use of the product)

http://www.dailymail...n-hair-dye.html

http://www.dailymail...n-hair-dye.html

Yeah, but he is laughing, so that indicates he knew he was allergic to something, and made a joke out of it. Yeah, I've seen it with hair-dye, but it's not that common in the ER these days. He is ignorant.

Share this post


Link to post
Share on other sites

(bismillah)

(salam)

A bunch of medications cause facial swelling, but the reason they take the medication is more important than the facial swelling. A relative of mine had it from taking Adderall for ADD. It was noticeable at the time the medication started, but after a lowering of the dosage the swelling was reduced.

Maybe the OP can give more info on what really happened.

Share this post


Link to post
Share on other sites

Everyone has become a doctor now? lol...Nice post Osama... :P always making me laugh!

Sister , do you study medicine?

(bismillah)

(salam)

A bunch of medications cause facial swelling, but the reason they take the medication is more important than the facial swelling. A relative of mine had it from taking Adderall for ADD. It was noticeable at the time the medication started, but after a lowering of the dosage the swelling was reduced.

Maybe the OP can give more info on what really happened.

Also you sister. You both seem quite versed. Obviously you just could have this general knowledge.

Share this post


Link to post
Share on other sites

(bismillah)

(salam)

A bunch of medications cause facial swelling, but the reason they take the medication is more important than the facial swelling. A relative of mine had it from taking Adderall for ADD. It was noticeable at the time the medication started, but after a lowering of the dosage the swelling was reduced.

Maybe the OP can give more info on what really happened.

A bunch of medication's cause Angioedema and chemosis? Interesting. Facial swelling (yes) but Angioedema and Chemosis?

Share this post


Link to post
Share on other sites

Sister , do you study medicine?

Also you sister. You both seem quite versed. Obviously you just could have this general knowledge.

(bismillah)

(salam)

No, just common knowledge. I think AhlulBayt_313 showed from her post that she knows all about it. The medical words she wrote were unrecognizable to me. :P

Share this post


Link to post
Share on other sites

(bismillah)

(salam)

A bunch of medications cause facial swelling, but the reason they take the medication is more important than the facial swelling. A relative of mine had it from taking Adderall for ADD. It was noticeable at the time the medication started, but after a lowering of the dosage the swelling was reduced.

Maybe the OP can give more info on what really happened.

Sorry sis, I just stole it from Reddit.

Share this post


Link to post
Share on other sites

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...